# SDR AALA201604139003

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 4,166 hours, 1,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  4L DOOR EMER CYLINDER & ACCUMULATOR PRESS IN YELLOW BAND.  SERVICED 4L DOOR EMER CYLINDER & ACCUMULATOR IAW AMM 52-10-00.
